Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ndj

Pigmentation? Should I continue the regimen

Recommended Posts

Hello,

I have been on the acne.org regimen since February 5th, 2010. The pimples looked as they were clearing, but now I am faced with a much larger problem. There are numerous dark patches on my skin. It looks even worse than when I had acne. I will include a picture so you guys can see. I am contemplating even continuing the regimen. As of right now, it has made my face look worse with this dark patches. Please leave feedback.

post-122528-1267631416_thumb.jpg

post-122528-1267631416_thumb.jpg

Link to comment
Share on other sites

I dont see any dark patches? But remember, some times pimples look worse when they are leaving but again i cant see them. I say stick to the regimen, unless you feel like youre having an allergic reaction or check the threads for similar stories and advise!

Link to comment
Share on other sites

I feel you man.. I started February 11, 2010 and its almost going to be a month for me.. I have the same problem.. Seriously I feel like quitting sometimes.. But it's like people have said.. It takes like 12 weeks for it to be almost gone (hopefully) .. I just don't want to be one of the select few that the regimen had no affect on whatsoever.. fml.. hate acne

Link to comment
Share on other sites

Its called hyper-pigmentation/ post acne marks. They take time to fade. Try using an SPF. Sun exposure may make them even darker.

Edited by red2528
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×